# SDR ASAA1048185

- Difficulty date: July 30, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 56,444 hours, 34,877 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA13851
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER HAS MULTIPLE DENTS ON LOWER SURFACE.  REMOVED DAMAGED AREA AND BONDED REPAIR.
